# SDR AUS20010936

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Reciprocating En
- Component: Reciprocating En, Cont, IO520F
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT BROKEN AT NO4 MAIN BEARING JOURNAL.
